MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SYMPHONY; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH SYMPHONY; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Catalog Number 102019004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intervertebral Disc Compression or Protrusion (4524); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that the patient experienced a traumatic brain injury after a motor vehicle accident in (b)(6) 2020.She experienced multiple injuries including vertebral fractures which resulted in spinal fusion surgery form c1-s1.Original surgery was performed in (b)(6) 2020 and did not include synthes devices.Surgery resulted in limited range of motion of head.Due to implant failures the patient had additional surgeries which involved adding synthes devices to the competitor products that were initially placed.During a series of revision and corrective spine procedures, the surgeon observed hardware failure at the cervicothoracic junction, including dislodgment and distraction of posterior instrumentation rods, severe kyphosis, and anterolisthesis at c3-c4.The cervical component of both connectors displaced, resulting in kyphosis and forward neck posture.The rods connecting the cervical to thoracic spine pulled out bilaterally, and misalignment of bilateral upper cervical rods with their corresponding connectors at c5-c6 was noted.The patient required multiple corrective invasive procedures, including device revision and replacement.Timeline of events: (b)(6) 2020-surgical invention due to competitor device failure.(b)(6) 2020 -surgical intervention due to implant failure.(b)(6) 2020 -surgical intervention due to implant failure(b)(6) 2021 -surgical intervention due to implant failure.(b)(6) 2021-surgical intervention due to implant failure.(b)(6) 2021- surgical intervention due to implant failure.(b)(6) 2021 - delayed wound healing requiring wound debridement and scalp rotation flap.This complaint captures the intervention which includes the reports for the dates (b)(6) 2021.

Brand Name
SYMPHONY
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25563652
Report Number1526439-2026-00756
Device Sequence Number13332162
Product Code NKG
UDI-Device Identifier10705034518886
UDI-Public(01)10705034518886
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number102019004
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale